# SDR SWAA2019091336873

- Difficulty date: September 5, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53100004001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE FLOOR TRACK CORRODED AT BS 727D+6, LBL 8.  REPAIRED FLOOR TRACK IAW SRM.
